Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 170, NWS Jackson, KY

July 19, 20125 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 19, 2012, 3:10 PM EDT for 5 counties in Kentucky. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2012, 3:10 PM EDT (19:10 UTC)
Expired
Jul 19, 2012, 4:00 PM EDT
In force
50 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Estill County, KY, Lee County, KY, Montgomery County, KY, Powell County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 40 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 922 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
922 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WUUS53 KJKL 191910
SVRJKL
KYC065-129-173-197-237-192000-
/O.NEW.KJKL.SV.W.0170.120719T1910Z-120719T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
310 PM EDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
  NORTH CENTRAL LEE COUNTY IN SOUTHEAST KENTUCKY...
  SOUTH CENTRAL MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
  POWELL COUNTY IN EAST CENTRAL KENTUCKY...
  WESTERN WOLFE COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 400 PM EDT

* AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CAT CREEK...OR NEAR
  STANTON...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAMPTON...FURNACE...BOWEN...ROGERS CHAPEL...LOMBARD...PILOT...
  NADA...SEE...SLADE...NATURAL BRIDGE S.P....STANDING ROCK...
  GLENCAIRN...LEECO...ZACHARIAH...KOOMER RIDGE CAMPGROUND...
  TORRENT...JENSON...ROGERS...WHISMAN AND PINE RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3773 8346 3764 8358 3778 8389 3785 8392
      3795 8388
TIME...MOT...LOC 1910Z 292DEG 16KT 3785 8379
WIND...HAIL 60MPH <.50IN

$$

SHALLENBERGER
2 follow-up statements
847 
WWUS53 KJKL 191943
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
343 PM EDT THU JUL 19 2012

KYC065-173-197-191953-
/O.CAN.KJKL.SV.W.0170.000000T0000Z-120719T2000Z/
MONTGOMERY KY-POWELL KY-ESTILL KY-
343 PM EDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ESTILL...POWELL
AND SOUTH CENTRAL MONTGOMERY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3768 8365 3774 8360 3778 8356 3773 8346
      3764 8358
TIME...MOT...LOC 1943Z 287DEG 17KT 3771 8354

$$

KYC129-237-192000-
/O.CON.KJKL.SV.W.0170.000000T0000Z-120719T2000Z/
WOLFE KY-LEE KY-
343 PM EDT THU JUL 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LEE AND CENTRAL WOLFE COUNTIES UNTIL 400 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HIGH
FALLS...OR NEAR CAMPTON...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  VORTEX AND BAPTIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3768 8365 3774 8360 3778 8356 3773 8346
      3764 8358
TIME...MOT...LOC 1943Z 287DEG 17KT 3771 8354
WIND...HAIL 60MPH 1.00IN

$$
178 
WWUS53 KJKL 192001
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
401 PM EDT THU JUL 19 2012

KYC129-237-192011-
/O.EXP.KJKL.SV.W.0170.000000T0000Z-120719T2000Z/
WOLFE KY-LEE KY-
401 PM EDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE AND CENTRAL
WOLFE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3768 8365 3774 8360 3778 8356 3773 8346
      3764 8358
TIME...MOT...LOC 1943Z 287DEG 17KT 3771 8354

$$

HAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:10 PM EDT, 0 minutes earlier.

Area forecast discussion, Jul 19, 3:10 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
310 PM EDT THU JUL 19 2012

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 252 PM EDT THU JUL 19 2012

SHOWERS AND THUNDERSTORMSPUSHING THRU NORTHERN KENTUCKY GENERALLY
NORTH OF THE MOUNTIAN PARKWAY. MODELS INDICATING THE BEST ACTIVITY
SHOULD BE THERE WITH NUMEROUS STORMS SOUTH OF THIS AREA. CURRENT
ACTIVITY SOUTH OF THE MOUNTAIN PARKWAY IS ISOLATED BUT THE AIR MASS
IS PRIMED AND READY AS SOON AS DAYTIME HEATING CAN PUSH TEMPERATURES
PAST CONVECTIVE INITIATION. ONCE THE FIRST STORM OCCUR...EXPECT
OUTFLOWS TO RAPIDLY EXPAND THE AREA OF COVERAGE. AREA OF LOW PRESSURE
PUSHING ACROSS THE UPPER OHIO RIVER VALLEY IS DRAGGING A COLD FRONT
INTO THE COMMONWEALTH. EXPECT ANY RANDOM ACTIVITY TO BECOME MORE
ORGANIZED WITH THE INFLUENCE OF THE FRONT. COLD FRONT APPEARS TO BE
PROGRESSIVE AND SHOULD BE THRU THE AREA BY MIDNIGHT FRIDAY NIGHT WITH
MOST OF THE ACTIVITY CROSSING THE HIGH COUNTRY INTO THE VALLEYS OF
TN/VA/WVA. MAY SEE A FEW LINGERING SHRA IN THE FAVORED UPSLOPE REGION
OF BLACK MOUNTAIN FOR A BIT AFTER MIDNIGHT BUT RAINFALL WILL BE LIGHT.
BLOCKING BERMUDA HIGH WILL FORCE THE LOW PRESSURE UP THE EASTERN
SEABOARD AND WILL HANG THE FRONT OVER SRN TENN.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 258 PM EDT THU JUL 19 2012

LONG TERM FCST LOOKS TO START QUIETLY BUT THE UPPER AIR TRANSITIONS
INTO NORTHWEST FLOW WITH NUMEROUS SHORT WAVES TRCKING OUT OF THE NRN
PLAINS TOWARDS ERN KY. TIMING OF EACH SHORT WAVE WILL BE PROBLEMATIC
AND WILL KEEP POPS MORE GENERIC UNTIL A CLEARER PICTURE BECOMES
EVIDENT. MODELS IN GOOD AGREEMENT THAT HIGH PRESSURE WILL BUILD INTO
THE SRN PLAINS AT 50H AND THEN EASE TO THE LOWER MISS VALLEY. THIS
WILL FORCE MORE OF THE SHORT WAVE ENERGY FROM THE NORTHWEST FLOW
FARTHER NORTH WITH MOST OF THE ENERGY CROSSING THRU THE MIDWEST CORN
BELT NORTH OF THE OHIO RIVER. STILL ENOUGH ENERGY AND WARM...MOIST
CONDITIONS IN ERN KY TO KEEP THE THREAT OF STORMS...EVEN IF LOW
CHANCE...IN THE FCST. EXPECT MOST ACTIVITY TO BE DIURNAL WITH
AFTERNOON HEATING THE PRIMARY TRIGGER FOR CONVECTION.

WITH NORTHWEST FLOW DOMINATING...EXPECT HIGH TEMPS TO START NEAR
NORMAL AND THEN SLOWLY CLIMB AS THE WEEK PROGRESSES WITH THE BUILDING
HIGH PUSHING INTO THE OH/TN VALLEYS. BY MID WEEK HIGHS WILL CLIMB TO
NEAR 90 BUT THEN SHOULD NOT CLIMB MUCH HIGHER AS AFTERNOON CONVECTION
WILL STALL THE CLIMBING MERCURY. OVERNIGHT LOWS WILL REMAIN CONSTANT
IN THE LOWER 70S AS THE DEWPOINT TEMPS WILL CONSTRICT THE DROPPING
TEMPERATURES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 135 PM EDT THU JUL 19 2012

WITH JUST A BIT OF DAYTIME HEATING...ISOLATED SHOWERS AND STORMS
HAVE STARTED TO DEVELOP AND SHOULD BECOME RATHER NUMEROUS BY THIS
AFTERNOON. THREATS WITH THESE STORMS WILL BE HEAVY RAIN WITH VIS AND
OR CIG POSSIBLY BRIEFLY DOWN AS LOW AS LIFR OR VLIFR. WITH LOSS OF
DAYTIME HEATING...CONDITIONS SHOULD IMPROVE TO VFR AROUND 00Z. MVFR
OR LOWER VALLEY FOG IS POSSIBLE TOWARDS MORNING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR KYZ079-080-083>088-
107-109-110-112-113-115>120.

&&

SHORT TERM...DUSTY
LONG TERM....DUSTY
AVIATION...DUSTY
Hazardous weather outlook, Jul 19, 4:07 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
407 AM EDT THU JUL 19 2012

KYZ044-050>052-058>060-068-069-104-106-108-111-114-201115-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-ELLIOTT-MORGAN-WOLFE-LEE-OWSLEY-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SANDY HOOK...WEST LIBERTY...CAMPTON...
BEATTYVILLE...BOONEVILLE
407 AM EDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME STORMS COULD BE
SEVERE WITH LOCALLY HEAVY RAINFALL AND DAMAGING WINDS THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH WEDNESDAY...MAINLY DURING
THE AFTERNOON AND EVENING. SOME THUNDERSTORMS ON FRIDAY MAY CONTAIN
HEAVY RAIN AND PRODUCE LOCALIZED FLOODING...WITH DITCHES AND LOW
WATER CROSSINGS RUNNING FULL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY INSTANCES OF FLOODING OR DAMAGING WINDS
TODAY OR FRIDAY TO THE NATIONAL WEATHER SERVICE IN JACKSON.

KYZ079-080-083>088-107-109-110-112-113-115>120-201115-
PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-JOHNSON-
MAGOFFIN-FLOYD-BREATHITT-KNOTT-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...
JACKSON...HINDMAN...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
407 AM EDT THU JUL 19 2012

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME STORMS COULD BE
SEVERE WITH LOCALLY HEAVY RAINFALL AND DAMAGING WINDS THE PRIMARY
THREATS. THERE IS ALSO THE POTENTIAL FOR LOCALIZED FLASH
FLOODING...ESPECIALLY IN LOCATIONS WHERE HEAVY RAIN HAS ALREADY
FALLEN OVER THE PAST SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH WEDNESDAY...MAINLY DURING THE
AFTERNOON AND EVENING. SOME THUNDERSTORMS ON FRIDAY COULD BE
SEVERE...WITH DAMAGING WINDS AND LOCALIZED FLASH FLOODING THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY INSTANCES OF FLOODING OR DAMAGING WINDS TODAY
OR FRIDAY TO THE NATIONAL WEATHER SERVICE IN JACKSON.

AR

In the hours before

Special weather statement, Jul 19, 12:31 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1231 PM EDT THU JUL 19 2012

KYZ044-191715-
FLEMING-
1231 PM EDT THU JUL 19 2012

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 115
PM EDT THURSDAY AFTERNOON...

   NORTHERN FLEMING.

AT 1231 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
NEPTON...OR 13 MILES NORTHWEST OF FLEMINGSBURG...MOVING EAST AT 20
MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...CRAINTOWN
AROUND 1245 PM EDT...FLEMINGSBURG AROUND 1250 PM EDT...DALESBURG
AROUND 1255 PM EDT...MOUNT CARMEL AROUND 100 PM EDT...FOXPORT AROUND
110 PM EDT...

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND
SMALL HAIL UP TO THE SIZE OF PENNIES IN THESE AREAS.

SHALLENBERGER
Special weather statement, Jul 19, 1:24 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
124 PM EDT THU JUL 19 2012

KYZ044-052-104-106-191815-
ROWAN-ELLIOTT-FLEMING-MORGAN-
124 PM EDT THU JUL 19 2012

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 215
PM EDT THURSDAY AFTERNOON...

   NORTH CENTRAL MORGAN...
   ROWAN...
   ELLIOTT AND
   SOUTHEASTERN FLEMING.

AT 125 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HALDEMAN...OR
7 MILES NORTHEAST OF MOREHEAD...MOVING EAST AT 35 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...VALE AROUND 130
PM EDT...ELLIOTTVILLE AROUND 135 PM EDT...FARLEY AROUND 140 PM EDT...
STARK AROUND 145 PM EDT...NEWFOUNDLAND AROUND 150 PM EDT...

RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

SHALLENBERGER
Special weather statement, Jul 19, 2:14 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
214 PM EDT THU JUL 19 2012

KYZ052-060-104-106-109-191900-
MENIFEE-ROWAN-ELLIOTT-MAGOFFIN-MORGAN-
214 PM EDT THU JUL 19 2012

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 300
PM EDT THURSDAY AFTERNOON...

   NORTH CENTRAL MAGOFFIN...
   NORTHEASTERN MENIFEE...
   MORGAN...
   EXTREME SOUTH CENTRAL ROWAN AND
   SOUTHWESTERN ELLIOTT.

AT 214 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PARAGON...OR
10 MILES NORTHWEST OF WEST LIBERTY...MOVING EAST AT 25 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...ZAG AROUND 220
PM EDT...YOCUM AROUND 225 PM EDT...POMP AROUND 230 PM EDT...LICK
BRANCH AROUND 235 PM EDT...LENOX AROUND 240 PM EDT...

RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

SHALLENBERGER
Local storm report, Jul 19, 3:03 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
303 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     4 N WEST LIBERTY        37.97N 83.27W
07/19/2012                   MORGAN             KY   911 CALL CENTER

            TREE DOWN ON HIGHWAY 7.

&&

JCARICO

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:49 PM EDTAreal Flood AdvisoryJKLElliott, Fleming, Rowan2 hr
Jul 19, 2:22 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Powell38 min
Jul 19, 2:53 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Morgan, Powell, Wolfe52 min
Jul 19, 3:14 PM EDTSevere Thunderstorm WarningJKLMagoffin, Morgan, Wolfe46 min
Jul 19, 3:31 PM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin, Morgan, Wolfe44 min
Jul 19, 3:32 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Magoffin, Menifee, Morgan, Powell and 1 more3 hr
Jul 19, 4:13 PM EDTSevere Thunderstorm WarningJKLFloyd, Knott, Magoffin, Perry47 min
Jul 19, 4:25 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Magoffin109 min
Jul 19, 4:37 PM EDTSevere Thunderstorm WarningJKLHarlan, Knott, Leslie, Letcher, Perry38 min
Jul 19, 5:11 PM EDTAreal Flood AdvisoryJKLPike3 hr
Jul 19, 5:17 PM EDTAreal Flood AdvisoryJKLBreathitt, Knott, Letcher, Perry3 hr
Jul 19, 5:18 PM EDTSevere Thunderstorm WarningJKLClay, Leslie, Owsley, Perry42 min
Jul 19, 5:26 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Laurel, Lee, Owsley, Rockcastle49 min
Jul 19, 6:47 PM EDTAreal Flood AdvisoryJKLBell, Harlan, Letcher3 hr
Jul 19, 7:30 PM EDTSevere Thunderstorm WarningJKLBell, Knox, Laurel45 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.